# SDR USAA050848

- Difficulty date: July 7, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C80736354
- Condition: Cracked
- Location: Fuselage
- Part time: 54,520 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1.3 INCH, MAIN ENTRY LOWER HINGE CUTOUT AT LOWER RADIUS.  INSTALLED DOUBLER IAW TYPICAL REPAIR NR 52-10-12.  (M)
